# SDR MZZA97036

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Heavy Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - N/A NR 0867678 - DURING S-CHECK, THE FORWARD CARGO FLOOR SUPPORT WEB AT STA 740 ABOVE STR 26R IS HEAVILY CORRODED AND OUT OF LIMITS.  THE CORRODED AREA WAS CUT OUT, FABRICATED Z-SECTION WEB REPAIR AND INSTALLED IAW SRM 51-40-2 AND SRM 53-10-2.  (X)
